# SDR VTZA98258

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bspu
- Part number: 855D1007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6633 - CRW-IAD - DURING APPROACH, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS AMBER FLAP FAIL MESSAGE ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT BSPU AND RT OUTBOARD TELEFLEX CABLE FROM ACTUATOR TO BSPU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
